# SDR UALA2012111206496

- Difficulty date: November 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 44,918 hours, 9,663 cycles
- Engine: Pwa PW4077
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL AT ORD 200-09NOV EVIDENCE OF OIL LEAK NR 2 ENGINE, HISTORY.  SAMC TEXT: PERFORM ENGINE CHECK NR 7-OIL LEAKS PER FIM TASK 71-08 TASK 819 TO IDENTIFY SOURCE OF LEAK. OPBLM-EMC :EVIDENCE OF WETTING AT 1 O'CLOCK TO 6 O'CLOCK INTERMEDIATE CASE AREA.  COULD NOT IDENTIFY CAUSE.  CLEANED ALL WETTING AND ACCOMPLISHED 15 MIN HIGH POWER RUN, MORE WETTING IN SAME AREA BUT UNABLE TO FIND SOURCE OF WETTING.  FOUND OIL LEAKING FROM NR 1 BEARING BREATHER TUBE JUST FWD AND ABOVE OF 2.5 BLEED ACTUATOR.  REPLACED GASKET.  RAN ENGINE, NO LEAKS FOUND.
